MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Catalog Number H938751
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a micro-volume inlet (with large bore spike) had liquid contamination in the inlet lead.This was observed before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device and two photographs of the sample were provided for evaluation.Visual inspection on the actual sample did not identify any abnormalities that could have contributed to the reported condition.The returned photographs were reviewed, and it was noted that there was some moisture in the spike port cap.It was also noted that the spike was just making contact with the cap which appeared like moisture.The reported condition was not verified in the actual sample but verified in the photograph samples.The cause of the reported condition could not be determined; however, possibly due to atmospheric barometric pressure, temperature, or relative humidity differences between the manufacturing or the product storage area environment, and the actual area environment of product to be used.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19282228
Report Number1416980-2024-02202
Device Sequence Number15351514
Product Code LHI
UDI-Device Identifier00085412477299
UDI-Public(01)00085412477299(10)60450029(17)260331
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K903159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue NumberH938751
Device Lot Number60450029
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown